Tsukuba Journal of Mathematics

Three-Distance Sequences with Three Symbols

Kuniko Sakamoto

Full-text: Open access

Abstract

We will show that every $3$ dimensional cutting sequence is a three-distance sequence, and there are uncountable many periodic or aperiodic three-distance sequences (with $3$-symbols) which are not $3$ dimensional cutting sequences.

Article information

Source
Tsukuba J. Math., Volume 27, Number 1 (2003), 129-142.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164565

Digital Object Identifier
doi:10.21099/tkbjm/1496164565

Mathematical Reviews number (MathSciNet)
MR1999240

Zentralblatt MATH identifier
1039.37004

Citation

Sakamoto, Kuniko. Three-Distance Sequences with Three Symbols. Tsukuba J. Math. 27 (2003), no. 1, 129--142. doi:10.21099/tkbjm/1496164565. https://projecteuclid.org/euclid.tkbjm/1496164565


Export citation